# SDR SIMA0041

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025163
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4088 - EMERGENCY LIGHT ROW 7 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.  (M)
